# SDR ASAA2016040416237

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 28,856 hours, 8,698 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SWITCHING FROM AUTOPILOT A TO B, AUTOPILOT B DISENGAGED AFTER 5 SECONDS. NEITHER AUTOPILOT WOULD RE-ENGAGE IN CMD OR CWS AFTER AUTOPILOT A & B INOPERATIVE. ACFT GROUNDED. PERFORMED DFCS BITE PROCEDURE IAW FIM 22-11-TASK 801, FOUND FAULT CODE 22-11127, CHANNEL A ELEVATOR ACTUATOR PRESSURE LCL INV.  PERFORMED FCC EXCHANGE IAW FIM 22-11, TASK 820, BOTH FCC INSTALLATION TEST PASSED. IAW FIM 22-13-TASK 806, FAULT DEEMED INTERMITTENT.  SWAPPED FCC BACK TO ORIGINAL POSITIONS AND ALL TEST PASSED, REF AMM 22-11-33.  ACFT OK FOR SERVICE.
